# SDR SIMA20130604005

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,725 hours, 19,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE F/A FLASHLIGHT CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FLASHLIGHT ASSY IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
